# SDR SWAA2016050251489

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,817 hours, 49,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OTBD EMER FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW AMM.
